# SDR DALA2024081408158

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 73,734 hours, 27,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3758, RIGHT #2 WINDOW FRAME DAMAGED DURING THE REPAIR TRIM OUT OF THE #3 WINDOW FRAME. CORRECTIVE ACTION: REMOVED DAMAGED AREAS, FABRICATED AND INSTALLED REPAIR PARTS PER ER/A 619933-14. (LP 0500284)
